A

  • Afshin, H. R. GENERALIZED JOINT HIGHER-RANK NUMERICAL RANGE [Volume 3, Issue 1, 2015, Pages 31-38]

  • Aghapournahr, M. THE CONCEPT OF (I; J)-COHEN MACAULAY MODULES [Volume 3, Issue 1, 2015, Pages 1-10]

  • Ahmadi-amoli, Kh. THE CONCEPT OF (I; J)-COHEN MACAULAY MODULES [Volume 3, Issue 1, 2015, Pages 1-10]

  • Anvariyeh, S. M. IDEALS IN EL-SEMIHYPERGROUPS ASSOCIATED TO ORDERED SEMIGROUPS [Volume 3, Issue 2, 2016, Pages 109-125]

  • Ashrafi, A. R. COMPUTING THE PRODUCTS OF CONJUGACY CLASSES FOR SPECIFIC FINITE GROUPS [Volume 3, Issue 1, 2015, Pages 88-95]

  • Ashrafi, A. R. RATIONAL CHARACTER TABLE OF SOME FINITE GROUPS [Volume 3, Issue 2, 2016, Pages 151-169]

B

  • Bagheri, S. GENERALIZED JOINT HIGHER-RANK NUMERICAL RANGE [Volume 3, Issue 1, 2015, Pages 31-38]

  • Bakhshi, M. HvMV-ALGEBRAS II [Volume 3, Issue 1, 2015, Pages 49-64]

  • Baziar, M. ANNIHILATING SUBMODULE GRAPHS FOR MODULES OVER COMMUTATIVE RINGS [Volume 3, Issue 1, 2015, Pages 39-47]

E

  • Estaji, A. A. FUZZY NEXUS OVER AN ORDINAL [Volume 3, Issue 1, 2015, Pages 65-82]

F

G

  • Ghaffari, Ali AMENABILITY OF VECTOR VALUED GROUP ALGEBRAS [Volume 3, Issue 2, 2016, Pages 97-107]

  • Ghazavi, S. H. IDEALS IN EL-SEMIHYPERGROUPS ASSOCIATED TO ORDERED SEMIGROUPS [Volume 3, Issue 2, 2016, Pages 109-125]

  • Ghorbani, M. RATIONAL CHARACTER TABLE OF SOME FINITE GROUPS [Volume 3, Issue 2, 2016, Pages 151-169]

H

  • Habibi, Z. ON GRADED LOCAL COHOMOLOGY MODULES DEFINED BY A PAIR OF IDEALS [Volume 3, Issue 2, 2016, Pages 133-146]

  • Haghdadi, T. FUZZY NEXUS OVER AN ORDINAL [Volume 3, Issue 1, 2015, Pages 65-82]

  • Hatamkhani, M. ON THE VANISHING OF DERIVED LOCAL HOMOLOGY MODULES [Volume 3, Issue 2, 2016, Pages 217-225]

  • Hooshmand, M. H. MAGMA-JOINED-MAGMAS: A CLASS OF NEW ALGEBRAIC STRUCTURES [Volume 3, Issue 2, 2016, Pages 171-199]

J

  • Jahangiri, M. ON GRADED LOCAL COHOMOLOGY MODULES DEFINED BY A PAIR OF IDEALS [Volume 3, Issue 2, 2016, Pages 133-146]

  • Jalali, M. COMPUTING THE PRODUCTS OF CONJUGACY CLASSES FOR SPECIFIC FINITE GROUPS [Volume 3, Issue 1, 2015, Pages 88-95]

  • Javadi Syahkale, Seyedeh Samaneh AMENABILITY OF VECTOR VALUED GROUP ALGEBRAS [Volume 3, Issue 2, 2016, Pages 97-107]

K

  • Kaboutari Farimani, Z. ON ABSOLUTE CENTRAL AUTOMORPHISMS FIXING THE CENTER ELEMENTWISE [Volume 3, Issue 2, 2016, Pages 127-131]

  • Karimzadeh, S. AN INTEGRAL DEPENDENCE IN MODULES OVER COMMUTATIVE RINGS [Volume 3, Issue 1, 2015, Pages 11-22]

M

  • Mafi, A. RESULTS ON ALMOST COHEN-MACAULAY MODULES [Volume 3, Issue 2, 2016, Pages 147-150]

  • Mehrjoofard, M. A. GENERALIZED JOINT HIGHER-RANK NUMERICAL RANGE [Volume 3, Issue 1, 2015, Pages 31-38]

  • Mirvakili, S. IDEALS IN EL-SEMIHYPERGROUPS ASSOCIATED TO ORDERED SEMIGROUPS [Volume 3, Issue 2, 2016, Pages 109-125]

N

  • Naghipour, A.R. GENERALIZED PRINCIPAL IDEAL THEOREM FOR MODULES [Volume 3, Issue 1, 2015, Pages 23-30]

  • Nasrabadi, M. M. ON ABSOLUTE CENTRAL AUTOMORPHISMS FIXING THE CENTER ELEMENTWISE [Volume 3, Issue 2, 2016, Pages 127-131]

  • Nekooei, R. AN INTEGRAL DEPENDENCE IN MODULES OVER COMMUTATIVE RINGS [Volume 3, Issue 1, 2015, Pages 11-22]

S

  • Sadeghi, M. THE CONCEPT OF (I; J)-COHEN MACAULAY MODULES [Volume 3, Issue 1, 2015, Pages 1-10]

  • Shabani, H. RATIONAL CHARACTER TABLE OF SOME FINITE GROUPS [Volume 3, Issue 2, 2016, Pages 151-169]

  • Shirmohammadi, N. A SHORT PROOF OF A RESULT OF NAGEL [Volume 3, Issue 2, 2016, Pages 211-215]

T

  • Tabejamaat, S. RESULTS ON ALMOST COHEN-MACAULAY MODULES [Volume 3, Issue 2, 2016, Pages 147-150]

Y

  • Yousefian Darani, A. NONNIL-NOETHERIAN MODULES OVER COMMUTATIVE RINGS [Volume 3, Issue 2, 2016, Pages 201-210]